# SDR 2002F00913

- Difficulty date: August 29, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N462TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Engine: Iae V2527EA5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SAP - DURING LANDING, ENGINE NR 2 EXPERIENCED A BIRD STRIKE.  AFTER LANDING MAINTENANCE PERSONNEL PERFORMED INSPECTION OF THE ENGINE NR 2.  AT THE MOMENT, AIRCRAFT REMAINS ON GROUND AT SAP STATION FOR INSPECTION AND MAINTENANCE.  (M)
